Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762


Invariants of twist-wise flow equivalence

Author: Michael C. Sullivan
Journal: Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 126-130
MSC (1991): Primary 58F25, 58F13; Secondary 58F20, 58F03
Published electronically: December 17, 1997
MathSciNet review: 1487203
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Twist-wise flow equivalence is a natural generalization of flow equivalence that takes account of twisting in the local stable manifold of the orbits of a flow. Here we announce the discovery of two new invariants in this category.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 58F25, 58F13, 58F20, 58F03

Retrieve articles in all journals with MSC (1991): 58F25, 58F13, 58F20, 58F03

Additional Information

Michael C. Sullivan
Affiliation: Department of Mathematics (4408), Southern Illinois University, Carbondale, IL 62901

PII: S 1079-6762(97)00037-1
Keywords: Dynamical systems, flows, subshifts of finite type
Received by editor(s): June 18, 1997
Received by editor(s) in revised form: October 4, 1997
Published electronically: December 17, 1997
Communicated by: Jeff Xia
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia